Open Access
Translator Disclaimer
February 2014 Manifolds without conjugate points and their fundamental groups
Sergei Ivanov, Vitali Kapovitch
J. Differential Geom. 96(2): 223-240 (February 2014). DOI: 10.4310/jdg/1393424918

Abstract

We show that in the fundamental groups of closed manifolds without conjugate points, centralizers of all elements virtually split.

Citation

Download Citation

Sergei Ivanov. Vitali Kapovitch. "Manifolds without conjugate points and their fundamental groups." J. Differential Geom. 96 (2) 223 - 240, February 2014. https://doi.org/10.4310/jdg/1393424918

Information

Published: February 2014
First available in Project Euclid: 26 February 2014

zbMATH: 1290.53047
MathSciNet: MR3178440
Digital Object Identifier: 10.4310/jdg/1393424918

Rights: Copyright © 2014 Lehigh University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.96 • No. 2 • February 2014
Back to Top